# SDR AALA20031069

- Difficulty date: September 25, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N225AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49175
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE OBSERVED PORTABLE EMERGENCY LIGHT AT FORWARD PASSENGER DOOR INOPERATIVE.  REPLACED PORTABLE EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
